# SDR DXTA2025091905005

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0342
- Aircraft time: 2,733 hours, 1,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LOWER RIGHT ON CABIN ENTRY DOOR INOP PERFORMED FULL RECHARGE PROCEDURE CONFIRMED DISCREPANCY, REMOVED LOWER EMER EXIT SIGN, THERE WAS NO RESISTANCE AND FELT LIKE IT WAS UNPLUGGED. CHECKED FOR POWER AT PLUG WITH A GOOD READING. REINSTALLED EXIT LIGHT AND PLUGGED IN. OPERTLONALLY CHECKED EMER LLGHTS WITH LOWER ACBLN ENTRY EXIT LIGHT CHECKING GOOD. PER CESSNA 680A MM 33-50-00
